MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number EUP22520X
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure, an attempt was made to use one euphora ptca balloon catheter to treat a lesion.There was no damage noted to the packaging or any issues noted when removing the device from the hoop.It was reported that the balloon was used few days after the expire date.There was no product issue and the patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
The patient presented with stemi.The case was a fast paced emergency procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9580748
Report Number9612164-2020-00200
Device Sequence Number535125
Product Code LOX
UDI-Device Identifier00643169559974
UDI-Public00643169559974
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2019
Device Model NumberEUP22520X
Device Catalogue NumberEUP22520X
Device Lot Number214587573
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1